# SDR ASAA2015120514100

- Difficulty date: December 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 27,611 hours, 8,403 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Failed
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO AND OR TRANSMITTER, RECEIVER INOPERATIVE. UNABLE TO CONTACT OCEANIC, SFO RADIO.  TRIED 8-9 DIFFERENT FREQUENCIES, NO ANSWER, POSITION OVER,  WHEN RADIO INOPERATIVE.  ACFT GROUNDED.  ACCOMPLISHED HF NR 1 COMM SYSTEM TEST.  OPS NORMAL, REF AMM 23-11-00-710-801.  ACCOMPLISHED NR 2 HF COMM SYS TEST AND NR 2 TRANSCEIVER BITE, OPS NORMAL REF AMM 23-11-00-730-801.
